Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 876191, 9 pages
Research Article

Interference Control for Cognitive Network with High Mobility

State Key Laboratory of Rail Traffic Control and Safety, Beijing Jiaotong University, Beijing 100044, China

Received 19 April 2013; Revised 9 July 2013; Accepted 23 July 2013

Academic Editor: Chih-Hao Lin

Copyright © 2013 Yuanxuan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanxuan Li, Gang Zhu, Siyu Lin, Ke Guan, and Bo Ai, “Interference Control for Cognitive Network with High Mobility,” Journal of Applied Mathematics, vol. 2013, Article ID 876191, 9 pages, 2013. doi:10.1155/2013/876191